# SDR 96ZZZM789

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-15, FOUND .75 INCH CRACK IN LONGERON 22L AND CORROSION AT STATION 190.  REPAIRED BY INSTALLING NEW LONGERON AND HI-LOKS IN LONGERON 22L PER SRM 53-02, FIGURE 2.
